Department of Mathematics. University of Salamanca

The University | The Sciences Faculty
subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link | subglobal1 link
Home | Organization
Undergradaduate | Masters | Special Courses | PhD Degrees
Research Interests | Publications | Seminars | Research projects and PhD Thesis | Conferences and Workshops
How to reach Salamanca | How to reach the Department
subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link | subglobal8 link

Publications

Publications 2001:


  • C. Tejero Prieto. Variational problems defined by local data. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 473--483. Silesian Univ. Opava, Opava, 2001.
  • M. Castrillón López and P. L. García. Multidimensional Euler-Poincaré equations. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 383--391. Silesian Univ. Opava, Opava, 2001.
  • C. Tejero Prieto. Geometric quantization and spectral resolution of a rigid rotator in a homogeneous magnetic field. In Proceedings of the IX Fall Workshop on Geometry and Physics (Vilanova i la Geltrú, 2000) volume 3 of Publ. R. Soc. Mat. Esp. pages 263--269. R. Soc. Mat. Esp., Madrid, 2001.
  • A. López Almorox. Almost Kaehler structures on the tangent bundle of a Riemannian manifold associated to the magnetic flow. In Proceedings of the IX Fall Workshop on Geometry and Physics (Vilanova i la Geltrú, 2000) volume 3 of Publ. R. Soc. Mat. Esp. pages 133--150. R. Soc. Mat. Esp., Madrid, 2001.
  • A. Fernández, Pedro L. García and César Rodrigo. Lagrangian reduction and constrained variational calculus. In Proceedings of the IX Fall Workshop on Geometry and Physics (Vilanova i la Geltrú, 2000) volume 3 of Publ. R. Soc. Mat. Esp. pages 53--64. R. Soc. Mat. Esp., Madrid, 2001.
  • C. Tejero Prieto. Spectral geometry of the Landau problem and automorphic forms. In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) volume 2 of Publ. R. Soc. Mat. Esp. pages 287--298. R. Soc. Mat. Esp., Madrid, 2001.
  • A. López Almorox and C. Tejero Prieto. Symplectic reduction on the hyperbolic Kustaanheimo-Stiefel fibration. In Proceedings of the VIII Fall Workshop on Geometry and Physics (Spanish) (Medina del Campo, 1999) volume 2 of Publ. R. Soc. Mat. Esp. pages 153--168. R. Soc. Mat. Esp., Madrid, 2001.
  • C. Sancho de Salas. Grupos algebraicos y teoría de invariantes volume 16 of Aportaciones Matemáticas: Textos [Mathematical Contributions: Texts]. Sociedad Matemática Mexicana, México, 2001.
  • A. López Almorox and C. Tejero Prieto. Geometrical aspects of the Landau-Hall problem on the hyperbolic plane. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 95(2):259--277, 2001.
  • M. Castrillón López, P. L. García Pérez and T. S. Ratiu. Euler-Poincaré reduction on principal bundles. Lett. Math. Phys. 58(2):167--180, 2001.
  • F. Sancho de Salas. Codimension two singularities of a vector field. Math. Ann. 321(3):729--738, 2001.
  • L. Brambila-Paz, E. Gómez-González and F. Pioli. On Picard bundles over Prym varieties. Collect. Math. 52(2):157--168, 2001.
  • V. Gonzalez-Aguilera, J. M. Muñoz Porras and A. G. Zamora. On the irreducible components of the singular locus of A_g. J. Algebra 240(1):230--250, 2001.
  • B. Andreas, S.-T. Yau, G. Curio and D. Hernández Ruipérez. Fibrewise T-duality for D-branes on elliptic Calabi-Yau. J. High Energy Phys. (3):Paper 20, 13, 2001.
  • C. Tejero Prieto. Quantization and spectral geometry of a rigid body in a magnetic monopole field. Differential Geom. Appl. 14(2):157--179, 2001.
  • J. M. Muñoz Porras and F. J. Plaza Martín. Automorphism group of k((t)): applications to the bosonic string. Comm. Math. Phys. 216(3):609--634, 2001.
  • S. Jiménez, J. Muñoz and J. Rodríguez. On the reduction of some systems of partial differential equations to first order systems with only one unknown function. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 187--195. Silesian Univ. Opava, Opava, 2001.
  • R. J. Alonso-Blanco. On the local structure of A-jet spaces. In Differential geometry and its applications (Opava, 2001) volume 3 of Math. Publ. pages 51--61. Silesian Univ. Opava, Opava, 2001.
  • J. Muñoz, F. J. Muriel and J. Rodríguez. The contact system on the (m,l)-jet spaces. Arch. Math. (Brno) 37(4):291--300, 2001.
  • L. M. Navas Vicente. Analytic continuation of the Fibonacci Dirichlet series. Fibonacci Quart. 39(5):409--418, 2001.
  • J. Vigo-Aguiar, T. E. Simos, and A. Tocino. An adapted symplectic integrator for Hamiltonian problems. Internat. J. Modern Phys. C 12(2):225--234, 2001.
  • L. M. Navas Vicente. Supersingular primes and p-adic L-functions. Pacific J. Math. 198(2):489--500, 2001.
  • J. Muñoz, F. J. Muriel and J. Rodríguez. A remark on Goldschmidt's theorem on formal integrability. J. Math. Anal. Appl. 254(1):275--290, 2001.
up

Publications 2000:


  • M. Modugno, C. Tejero Prieto and R. Vitolo. Comparison between geometric quantisation and covariant quantum mechanics. In Lie theory and its applications in physics, III (Clausthal, 1999) pages 155--175. World Sci. Publishing, River Edge, NJ, 2000.
  • F. J. Plaza Martín. The Grassmannian of k((z)): Picard group, equations and automorphisms. J. Math. Kyoto Univ. 40(3):567--580, 2000.
  • F. J. Plaza Martín. Algebraic solutions of the multicomponent KP hierarchy. J. Geom. Phys. 36(1-2):1--21, 2000.
  • A. Fernández, Pedro L. García and J. Muñoz Masqué. Gauge-invariant covariant Hamiltonians. J. Math. Phys. 41(8):5292--5303, 2000.
  • F. Sancho de Salas. Milnor number of a vector field along a subscheme: applications in desingularization. Adv. Math. 153(2):299--324, 2000.
  • C. Sancho de Salas. Invariant theory for unipotent groups and an algorithm for computing invariants. Proc. London Math. Soc. (3) 81(2):387--404, 2000.
  • A. Fernández, P. L. García and C. Rodrigo. Stress-energy-momentum tensors in higher order variational calculus. J. Geom. Phys. 34(1):41--72, 2000.
  • A. Álvarez. Drinfeld moduli schemes and infinite Grassmannians. J. Algebra 225(2):822--835, 2000.
  • F. Sancho de Salas. Residues of a Pfaff system relative to an invariant subscheme. Trans. Amer. Math. Soc. 352(9):4019--4035, 2000.
  • R. J. Alonso-Blanco. On a canonical immersion of the A-jet manifolds into a Grassmann bundle. Note Mat. 20(2):115--123 (2002), 2000/01.
  • J. Muñoz, F. J. Muriel and J. Rodríguez. Weil bundles and jet spaces. Czechoslovak Math. J. 50(125)(4):721--748, 2000.
  • R. J. Alonso-Blanco. Jet manifold associated to a Weil bundle. Arch. Math. (Brno) 36(3):195--199, 2000.
  • A. García del Amo, F. L. Hernández, V. M. Sánchez and E. M. Semenov. Disjointly strictly-singular inclusions between rearrangement invariant spaces. J. London Math. Soc. (2) 62(1):239--252, 2000.
up

Publications 1999:

  • F. Pablos Romo. On the tame symbol of an algebraic curve. Comm. Algebra 30(9):4349--4368, 2002.
  • D. Hernández Ruipérez and J. M. Muñoz Porras. Stable sheaves on elliptic fibrations. J. Geom. Phys. 43(2-3):163--183, 2002.
  • F. Sancho de Salas. Residue: a geometric construction. Canad. Math. Bull. 45(2):284--293, 2002.
  • C. Bartocci, U. Bruzzo, D. Hernández Ruipérez and J. M. Muñoz Porras. Relatively stable bundles over elliptic fibrations. Math. Nachr. 238:23--36, 2002.
  • F. Sancho de Salas. Number of singularities of a foliation on P^n. Proc. Amer. Math. Soc. 130(1):69--72 (electronic), 2002.
  • A. Tocino and J. Vigo-Aguiar. Weak second order conditions for stochastic Runge-Kutta methods. SIAM J. Sci. Comput. 24(2):507--523 (electronic), 2002.
  • A. Pickering. On the identification of integrable equations using Dirichlet series. Progr. Theoret. Phys. 108(3):603--607, 2002.
  • A. Pickering. Coalescence limits for higher order Painlevé equations. Phys. Lett. A 301(3-4):275--280, 2002.
  • A. García del Amo, M. Maldonado and J. Prada. A note about a theorem by L. Hörmander. RACSAM Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. 96(1):23--25, 2002.
  • R. J. Alonso-Blanco. On the Green-Vinogradov formula. Acta Appl. Math. 72(1-2):19--32, 2002. Symmetries of differential equations and related topics.
  • A. Tocino and R. Ardanuy. Truncated Itô-Taylor expansions. Stochastic Anal. Appl. 20(2):427--443, 2002.
  • J. Prada. Delta operators on sequence spaces. Sci. Math. Jpn. 55(2):223--231, 2002.
  • A. Tocino and R. Ardanuy. Runge-Kutta methods for numerical solution of stochastic differential equations. J. Comput. Appl. Math. 138(2):219--241, 2002.


Other years:  2002-04 and from 2005.   





up Last change: July 13, 2006. 

Plaza de la Merced 1-4, 37008- Salamanca. Phone +34 923 294460. Fax +34 923 294583 | E-mail |

©2005 Department of Mathematics, University of Salamanca | 3D Animated Flags Courtesy of 3DFlags.com